# SDR SIMA200902801

- Difficulty date: January 28, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 9,843 hours, 8,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71108
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT INOPERATIVE AT GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE EMERGENCY LIGHT BATTERIES IAW EMB 33-50-04.  OPERATION CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
